# SDR C2XA97CL069

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: 90422912
- Condition: Loose Socket
- Location: Cockpit
- Part time: 1,113 hours
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE - FLT 3232 - CREW REPORTED THAT THE NOSE LANDING GEAR GREEN LIGHT WOULD NOT ILLUMINATE WHEN THE GEAR WAS SELECTED DOWN FOR LANDING.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE LANDING GEAR POSITION INDICATION PANEL SOCKET ASSEMBLY IAW CONTINENTAL EXPRESS EA3260-01012.  OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  ACFT TT:  4,173.5 HOURS.  ACFT TOTAL CYCLES, 5,217.  (X)
